# SDR SWAA2022011353561

- Difficulty date: December 15, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PNL 120BF L/H/S TOP SKIN UNDER CAP STRIPS LENGTH OF PNL IS CORRODED AS MARKED ; / [01] VERIFIED CORROSION IS OUT OF LIMITS DUE BEING GREATER THAN 20SQ INCHES INA SRM 53-00-53-1A-1; [02] VERIFIED MATERIAL FOR NEW PANEL TO BE 2024-T3 .071 A TAG #A106976; [03] VERIFIED STEPS 1&2; [04] FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201-801; [05] VERIFIED STEP 4  OK TO TREAT AND PRIME; [06] TREATED & PRIMED PANEL IAW AMM 25-52-01-201-801; [07] FABRICTED REPLACEMENT PANEL 120BF IAW 25-52-01-201-801; [08] VERIFIED STEPS 6 AND 7 AUDIT CW
